MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA EVOLIS RESURFACING PATELLA Ø39 MM; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA EVOLIS RESURFACING PATELLA Ø39 MM; KNEE PATELLA RESURFACING
Catalog Number 3052.0039
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The new components implanted on (b)(6) 2017 are: femur standard cemented, ref 3010.204g lot n°157130.Insert standard 3040.0409 lot n° 130989.Tibial tray 3031.0204 lot n° 171280.Batch review performed on 13 november 2018: lot 132455: (b)(4) items manufactured and released on 06 june 2013.Expiration date: 2018-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Note: this component (patella resurfacing) was not revised.
 
Event or Problem Description
The patient complained of pain due to luxation of the patella noticed after radiological examination done 17 days after primary.Insert, femoral and tibial components implanted in (b)(6) 2016 were revised.The patella was left in place.Note: event happened in (b)(6) 2017 and notified in october 2018.

Brand Name
EVOLIS RESURFACING PATELLA Ø39 MM
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8064119
Report Number3005180920-2018-00887
Device Sequence Number1947045
Product Code JWH
UDI-Device Identifier07630030846564
UDI-Public07630030846564
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number3052.0039
Device Lot Number132455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR